# SDR AALA981389

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1457B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11469
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 0209KTU05
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1198 - ON CLIMB-OUT PASSING FL230 CREW NOTICED RIGHT FUEL TANK WAS NOT FEEDING.  FOLLOWED THE FUEL IMBALANCE PROCEDURE AND STILL NO FUEL WAS BEING USED FROM THE RIGHT TANK.  CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  WHILE RETURNING TO DFW THE RIGHT TANK QUANTITY FELL FROM 78000 LBS TO 5800 LBS, THEN OPERATED NORMALLY.  DISCONTINUE THE CROSS FEED PROCEDURE.  WHEN THE QUANTITY DROPPED TO 5800 LBS RECEIVED A FUEL ASYMMETRY MESSAGE ON THE MFDU.  LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED FUEL CAPACITANCE PROBE FOR RIGHT WING FUEL QUANTITY INDICATOR.  CONDUCTED OVERWEIGHT INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
